# SDR RAIA00405021

- Difficulty date: May 31, 2004
- Submitted: June 6, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,148 hours, 18,741 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL - LANDING GEAR HANDLE WILL NOT GO TO THE UP POSITION.  MAINTENANCE FOUND CONNECTOR 1MUFP BACK-SHELL DISCONNECTED.  CLEANED WIRES AND RE-CONNECTED BACK-SHELL.
